# SDR SIMA20130304006

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Aircraft time: 25,864 hours, 23,074 cycles
- Engine: Allsn AE3007C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4486.  CREW REPORTED AFTER TAKEOFF, NOTICED A STRONG ENGINE OIL ODOR IN THE COCKPIT THRU NR 1 PACK.  NO ODOR WAS NOTICED IN CABIN.  ODOR DISSIPATED IN CRUISE BUT CAME BACK TOP OF DESCENT, THRUST LEVER AT IDLE.  ACFT REMOVED FROM SERVICE.      NR 1 ENGINE CARBON SEAL REPLACED.  PERFORMED ENGINE RUNS IAW  ETN-EM-72-034 AND NO FURTHER OIL ODOR NOTICED.  AIRCRAFT RETURNED TO SERVICE.
